An Investigation of Tests for Linearity and the Accuracy of Maximum Likelihood based Inference using Random Fields

Research output: Contribution to journalJournal articleResearchpeer-review

Original languageEnglish
JournalEconometrics Journal
Volume5
Issue number2
Pages (from-to)263-284
Number of pages22
ISSN1368-4221
Publication statusPublished - 2002

Cite this

@article{2c6ee0c0800c4e21a0650daa2ac42a27,
title = "An Investigation of Tests for Linearity and the Accuracy of Maximum Likelihood based Inference using Random Fields",
author = "Dahl, {Christian M.}",
year = "2002",
language = "English",
volume = "5",
pages = "263--284",
journal = "Econometrics Journal",
issn = "1368-4221",
publisher = "Heinemann",
number = "2",

}

An Investigation of Tests for Linearity and the Accuracy of Maximum Likelihood based Inference using Random Fields. / Dahl, Christian M.

In: Econometrics Journal, Vol. 5, No. 2, 2002, p. 263-284.

Research output: Contribution to journalJournal articleResearchpeer-review

TY - JOUR

T1 - An Investigation of Tests for Linearity and the Accuracy of Maximum Likelihood based Inference using Random Fields

AU - Dahl, Christian M.

PY - 2002

Y1 - 2002

M3 - Journal article

VL - 5

SP - 263

EP - 284

JO - Econometrics Journal

JF - Econometrics Journal

SN - 1368-4221

IS - 2

ER -